Has anyone else w/ SVT taken Wellbutrin (extended release 300mg) either before or after an ablation or both? Prior to SVT symptoms, I felt great while taking the med. Limited bouts of depression, lots of energy, loss of unwanted weight...it was great. However, when I started having SVT attacks in July, my dr took me off of it. I had an ablation in Nov and tried to start back on Wellbutrin a few weeks later but after taking it fo 3 days in I felt like I was having SVT attack. My EP doctor said I was having side effect b/c my does was too high and I should try 150mg to ease by body back into it. I never had problems before at 300 mg so this seemed weird to me. I've taken it every other day for several days now and although I am not having "attacks", my chest does burn a bit more and my heart rate seems to race slightly. I'd really like to get back on this med b/c it so beneficial to me in dealing w/ other problems but now I am scared of it. I have always been very healthy and active but I am scared of every little thing since my heart problem surfaced. I am only 29 so I'd really like to have a long, healthy life. Does anyone no if Wellbutrin can cause heart problems? I can't seem to find anything specifically that says it will and my EP doctor didn't seem to worried about it but it just feels wierd now. I would really appreciate input and advice w/ this.